# SDR UIEA2017022000207

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod
- Part number: 21T312617
- Condition: Corroded
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR DUCT SUPPORT ROD FACING LEFT & RIGHT CORRODED LOCATED IN AFT HORIZONTAL STAB ACCESS AREA.  REMOVED APU BLEED AIR DUCT SOPPORT ROD AND INSTALLED A NEW ONE IAW AMM 20-11-00.
